MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM; DENTAL IMPLANT
Model Number BNST611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported patient was in pain for a long time, implant was removed.Tooth site # 19.Patient is feeling much better, will try again in 5 months.Symptoms: pain.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) 3i t3â® with dcdâ® non-platform switched tapered implant 6 x 11.5mm (bnst611) was returned for investigation.Visual evaluation of the as returned product identified the implant with signs of use and bone/tissue attached to external threads.Implant matched prints, was measured with caliper cal002c159 due date (b)(6)2023.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was low bone density (type iv) patient is a smoker.The reported device was located on tooth # 19 (universal) and was used for approximately 1 year, 4 months.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2019010461).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op#0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2019010461) for similar events and no other complaint was identified.July post market trending was reviewed and there were no actionable events or corrective actions for the reported event (pain) or product (bnst611).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did not occur and the reported event could not be verified as the exact details of event and patient anatomical conditions were unknown/non-verifiable.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13939487
Report Number0001038806-2022-00450
Device Sequence Number12437812
Product Code DZE
UDI-Device Identifier00844868029359
UDI-Public(01)00844868029359(17)240124(10)2019010461
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/24/2024
Device Model NumberBNST611
Device Catalogue NumberBNST611
Device Lot Number2019010461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale